# SDR CA961205009

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2760 · Drag Control System
- Part: Wire
- Condition: Shorted
- Location: Nr 2 Spoiler Jam
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) PFCS SPLR 2 "PUSH OFF" ILLUMINATED IN FLIGHT. FOUND #2 SPOILER JAM MICRO SWITCH WIRES BROKEN AND SHORTING TO GROUND.
